# SDR SWAA2022070725991

- Difficulty date: July 5, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 54,983 hours, 32,737 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITIONED FLAP HANDLE TO 5; FLAPS FAILED TO EXTEND BEYOND 1; SPLIT NEEDLE INDICATION INDICATED. TRAILING EDGE FLAP LOCKOUT / [01] PERFORMED FSEU BITE FOUND MAINT MSG 27-52260; PER FIM 27-51 TASK 820; R&R?D R/H FLAP POSITION TRANSMITTER PER AMM 27-58-01; AND FLAP POSITION INDICATOR PER AMM 27-58-02; ALL OPS CHECKS NORMAL.
